Agate-uh (agata) wrote in vaginapagina,
Agate-uh
agata
vaginapagina

Tri-Cyclen and eyes

Hello!
I hope that this is the right community to post this, I apologize if it's not and I will delete it!

I have ben on Tri-Cyclen Lo for about 7 years now. I loved it until maybe 6 months ago. I suddenly developed really dry eyes and I am unable to wear contact lenses (my eyes turn really red as soon as I put them in). After thinking about this I figure that I've developed a side-effect after all these years. Has this happened to anyone? Which BC pills will I be able to switch to without my eyes going red?

Also, two days ago I found out that I have a vitamin B12 deficiency. Could this also be a side effect from Tri-Cyclen?

Thank you! :)
Subscribe
  • Post a new comment

    Error

    Anonymous comments are disabled in this journal

    default userpic

    Your reply will be screened

    Your IP address will be recorded 

  • 14 comments